# SDR REXA2021050300329

- Difficulty date: May 3, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 41,033 hours, 31,064 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Part number: SH670755418
- Condition: Corroded
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG WHEEL WELL FWD BULKHEAD HYDRAULIC BRACKET CORRODED. - REPLACED BRACKET IAW CRJ 700 SRM 51-40-11-001-001-A01. WVAC EMP STAMP #711 MTC
